Author = Abdollahzadeh Ahangar, H.
An upper bound on triple Roman domination

Articles in Press, Accepted Manuscript, Available Online from 18 July 2022

10.22049/cco.2022.27816.1359

M. Hajjari; Hossein Abdollahzadeh Ahangar; Rana Khoeilar; Zehui Shao; S.M. Sheikholeslami


Bounds on signed total double Roman domination

Volume 5, Issue 2, December 2020, Pages 191-206

10.22049/cco.2020.26761.1140

L. Shahbazi; H. Abdollahzadeh Ahangar; R. Khoeilar; Seyed Mahmoud Sheikholeslami


Total $k$-Rainbow domination numbers in graphs

Volume 3, Issue 1, June 2018, Pages 37-50

10.22049/cco.2018.25719.1021

Hossein Abdollahzadeh Ahangar; Jafar Amjadi; Nader Jafari Rad; Vladimir D. Samodivkin


Bounds on the restrained Roman domination number of a graph

Volume 1, Issue 1, June 2016, Pages 75-82

10.22049/cco.2016.13556

H. Abdollahzadeh Ahangar; S.R. Mirmehdipour